# SDR ASOA2013041803407

- Difficulty date: March 22, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,565 hours, 6,979 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ACCESS PANEL 684JB CHAFED ON L/E.   REPAIRED IAW SRM 51-52-0-101-001 & 57-52-01-001-001 & EO CL600-2D24-57-I00216A.   MAJOR REPAIR.
